MathSciNet Relay Station
MathSciNet bibliographic data
MR524549 34A45 (65L05)
Taylor, James G. Error bounds for the Liouville-Green approximation to initial-value problems. Z. Angew. Math. Mech. 58 (1978), no. 12, 529–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement